Contact: +91-9711224068
International Journal of Applied Research
  • Multidisciplinary Journal
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

ISSN Print: 2394-7500, ISSN Online: 2394-5869, CODEN: IJARPF

Impact Factor: RJIF 5.2

International Journal of Applied Research

Vol. 2, Issue 5, Part A (2016)

On nano generalized star regular closed sets in nano topological spaces

Author(s)
N Suresh, V Rajendran, P Sathishmohan
Abstract
The purpose of this paper is to define and study a new class of closed sets called nano generalized star regular closed sets (briefly. Ng*r) in nano topological space. Basic properties of nano g*r-closed sets are analyzed. Also investigate the Ng*r-closure and Ng*r-interior
Pages: 35-38  |  627 Views  29 Downloads
How to cite this article:
N Suresh, V Rajendran, P Sathishmohan. On nano generalized star regular closed sets in nano topological spaces. International Journal of Applied Research. 2016; 2(5): 35-38.
Call for book chapter
International Journal of Applied Research